RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 35, Issue 6  


An exact formula in number theory
A. G. Postnikov
785
Union of monomial varieties of algebras
V. V. Mironov
789
Invertibility of a Volterra operator in a space of analytic functions
Yu. A. Kiryutenko
795
Properties of the space of proper functions
A. A. Tolstonogov
803
Jacobi-type conditions for the problem of Bolza with inequalities
A. V. Dmitruk
813
Extendable and nonextendable solutions of a nonlinear differential equation of arbitrary order
N. A. Izobov
829
A criterion for two-dimensional Riemann spaces of zero curvature
Yu. E. Anikonov
841
Vietoris-Begle theorem
Nguyen Le Anh
847
A step sementic system for set theory
E. S. Burgina
855
A method of constructing coverings
D. T. Todorov
869
Representation of a tree with $p$ hanging vertices by $2p-3$ elements of its distance matrix
S. V. Yushmanov
877
A probabilistic characterization of $p$-quasinuclear operators $(0<p<1)$
Yu. N. Vladimirskii
889
Estimates of the concentration function of linear combinations of order statistics of a uniform distribution
N. V. Gribkova
897
Iterated logarithm law for local times for a class of Gaussian processes
F. S. Nasyrov
905
Asymptotic expansions for the probabilities of large runs of nonstationary Gaussian processes
V. I. Piterbarg, I. E. Simonova
909
Necessary conditions for the coperiodicity of quotients of direct products of Abelian groups
A. M. Ivanov
921
Minimal surfaces $\mathbf R^5$ whose Gauss images have constant curvature
L. A. Masal'tsev
927
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019